Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 48, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 4, 2017, 3:10 AM CDT. It took effect at May 5, 2017, 12:00 AM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2017, 3:10 AM CDT (08:10 UTC)
- In effect from
- May 5, 2017, 12:00 AM CDT
- Expired
- May 5, 2017, 10:00 PM CDT
- In force
- 22 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
355 WHUS73 KMKX 040810 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 AM CDT THU MAY 4 2017 ...BRISK NORTH WINDS AND HIGH WAVES LATE TONIGHT AND FRIDAY... .BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH FRIDAY AS A LARGE LOW PRESSURE AREA TRACKS ACROSS THE OHIO RIVER VALLEY. LMZ643>646-041615- /O.NEW.KMKX.SC.Y.0048.170505T0500Z-170505T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 310 AM CDT THU MAY 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CDT FRIDAY. * WINDS: NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS ABOVE 30 KNOTS. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
9 follow-up statements
442 WHUS73 KMKX 041512 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1012 AM CDT THU MAY 4 2017 ...BRISK NORTH WINDS AND HIGH WAVES LATE TONIGHT AND FRIDAY... .BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH FRIDAY AS A LARGE LOW PRESSURE AREA TRACKS ACROSS THE OHIO RIVER VALLEY. LMZ643>646-042315- /O.CON.KMKX.SC.Y.0048.170505T0500Z-170505T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1012 AM CDT THU MAY 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CDT FRIDAY... * WINDS: NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS ABOVE 30 KNOTS. * WAVES: INCREASING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
449 WHUS73 KMKX 042009 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 309 PM CDT THU MAY 4 2017 ...BRISK NORTH WINDS AND HIGH WAVES LATE TONIGHT AND FRIDAY... .BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH FRIDAY AS A LARGE LOW PRESSURE AREA TRACKS ACROSS THE OHIO RIVER VALLEY. LMZ643>646-050415- /O.CON.KMKX.SC.Y.0048.170505T0500Z-170505T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 309 PM CDT THU MAY 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CDT FRIDAY... * WINDS: NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS ABOVE 30 KNOTS. * WAVES: INCREASING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
577 WHUS73 KMKX 050158 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 858 PM CDT THU MAY 4 2017 ...BRISK NORTH WINDS AND HIGH WAVES LATE TONIGHT AND FRIDAY... .BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP LATE TONIGHT AND CONTINUE INTO FRIDAY EVENING AS A LARGE LOW PRESSURE AREA TRACKS ACROSS THE OHIO RIVER VALLEY. LMZ645-646-051000- /O.EXT.KMKX.SC.Y.0048.170505T0500Z-170506T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 858 PM CDT THU MAY 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM CDT FRIDAY. * WINDS: NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS ABOVE 30 KNOTS. * WAVES: INCREASING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-051000- /O.CON.KMKX.SC.Y.0048.170505T0500Z-170505T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 858 PM CDT THU MAY 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CDT FRIDAY... * WINDS: NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS ABOVE 30 KNOTS. * WAVES: INCREASING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
767 WHUS73 KMKX 050810 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 AM CDT FRI MAY 5 2017 ...BRISK NORTH WINDS AND HIGH WAVES TODAY... .BRISK NORTH WINDS AND HIGH WAVE HEIGHTS WILL PREVAIL TODAY WITH THE WINDS LESSENING TOWARD LATE AFTERNOON. THE HIGH WAVE HEIGHTS WILL LINGER INTO THE EVENING SOUTH OF NORTH POINT LIGHTHOUSE. LMZ643-644-051615- /O.CON.KMKX.SC.Y.0048.000000T0000Z-170505T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 310 AM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS: NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS ABOVE 30 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-051615- /O.CON.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 310 AM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS ABOVE 30 KNOTS. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
318 WHUS73 KMKX 051439 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 939 AM CDT FRI MAY 5 2017 ...BRISK NORTH WINDS AND HIGH WAVES TODAY... .BRISK NORTH TO NORTHEAST WINDS...AND HIGH WAVE HEIGHTS...WILL PREVAIL TODAY. THE WINDS WILL WEAKEN TOWARD LATE AFTERNOON. THE HIGH WAVE HEIGHTS WILL LINGER INTO THE EVENING SOUTH OF NORTH POINT LIGHTHOUSE. LMZ643-644-052245- /O.CON.KMKX.SC.Y.0048.000000T0000Z-170505T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 939 AM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. WINDS SUBSIDING TO 5 TO 15 KNOTS LATER THIS AFTERNOON. * WAVES: 3 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-052245- /O.CON.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 939 AM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. WINDS SUBSIDING TO 5 TO 15 KNOTS LATER THIS AFTERNOON. * WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
305 WHUS73 KMKX 052043 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 PM CDT FRI MAY 5 2017 ...BRISK WINDS AND HIGH WAVES SUBSIDING INTO THIS EVENING... .BRISK NORTH TO NORTHEAST WINDS...AND HIGH WAVE HEIGHTS...WILL GRADUALLY WEAKEN INTO EARLY THIS EVENING. ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED FOR SATURDAY INTO SUNDAY...FOR GUSTY NORTH WINDS AND HIGH WAVES. LMZ643-644-052300- /O.CON.KMKX.SC.Y.0048.000000T0000Z-170505T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 343 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS. WINDS SUBSIDING TO 10 TO 20 KNOTS BY LATE AFTERNOON. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-060300- /O.CON.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS. WINDS SUBSIDING TO 10 TO 20 KNOTS LATE THIS AFTERNOON. * WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
761 WHUS73 KMKX 052304 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 604 PM CDT FRI MAY 5 2017 ...BRISK WINDS AND HIGH WAVES SUBSIDING INTO THIS EVENING... .NORTH TO NORTHEAST WINDS...AND HIGH WAVE HEIGHTS...WILL CONTINUE TO WEAKEN THIS EVENING. ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED FOR SATURDAY INTO SUNDAY...FOR GUSTY NORTH WINDS AND HIGH WAVES. LMZ643-644-060015- /O.EXP.KMKX.SC.Y.0048.000000T0000Z-170505T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 604 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LMZ645-646-060300- /O.CON.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 604 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS. WINDS SUBSIDING TO 10 TO 20 KNOTS THIS EVENING. * WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
166 WHUS73 KMKX 060258 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 958 PM CDT FRI MAY 5 2017 ...BRISK NORTH WINDS DEVELOPING ON SATURDAY... .NORTH WINDS WILL BECOME GUSTY ON SATURDAY AND HIGH WAVE HEIGHTS ARE EXPECTED. LMZ645-646-061100- /O.EXP.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/ /O.NEW.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 958 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY. * WINDS: NORTH 15 TO 25 KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-061100- /O.NEW.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 958 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY. * WINDS: NORTH 15 TO 25 KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
315 WHUS73 KMKX 060312 CCA MWWMKX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1012 PM CDT FRI MAY 5 2017 ...BRISK NORTH WINDS DEVELOPING ON SATURDAY... .NORTH WINDS WILL BECOME GUSTY ON SATURDAY AND HIGH WAVE HEIGHTS ARE EXPECTED. LMZ645-646-061100- /O.EXP.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/ /O.COR.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1012 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY. * WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-061100- /O.COR.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1012 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY. * WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 3, 10:55 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, May 3, 10:55 PM CDT, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1055 PM CDT Wed May 3 2017 .AVIATION(06Z TAFS)... A dry northeast wind will keep conditions VFR through the TAF period. The exception could be some lower stratus that moves in off Lake Michigan very late in the TAF period for KMKE...around 09-12z Friday. Look for the northeast winds to increase to around 10kts on Thursday and becoming rather gusty near Lake Michigan Thursday night into Friday. && .PREV DISCUSSION... (Issued 845 PM CDT Wed May 3 2017) UPDATE... We should remain under a cirrus canopy of various opaqueness tonight as low pressure organizes and passes to the south of Wisconsin on Thursday. This will offer some insulation from radiating temps, limiting the frost threat tonight. We do have some sites dropping into the mid 30s, so patchy frost expected. Otherwise the forecast remains on track. MARINE... Northeast winds will increase later on Thursday into Thursday night, then remain elevated through Friday. Winds and waves will diminish Friday evening. A small craft advisory will likely be needed later Thursday evening into Friday evening. PREV DISCUSSION... (Issued 638 PM CDT Wed May 3 2017) AVIATION(00Z TAFS)... Low pressure will track northeast through the Ohio Valley, far enough south to keep the rain shield and lower clouds well south of Wisconsin. Look for VFR conditions through the TAF period with winds below 10kts tonight. Winds will become dominant out of the northeast on Thursday as the low pushes into southern Indiana, headed toward Lake Erie. Winds will increase to around 10kts on Thursday, then begin to gust 20 to 25 knots Thursday evening over the far southeast, especially close to Lake Michigan. PREV DISCUSSION... (Issued 248 PM CDT Wed May 3 2017) TONIGHT THROUGH FRIDAY - Confidence...Medium Positive tilt mid level trough in the central Plains will continue to shift to the east and become a closed 500 low well to our south. There is plenty of cirrus streaming northeast ahead of this feature. As the surface low wraps up and heads into the Ohio Valley the pressure gradient will be tightening across the area, so looking for a trend towards increasing north winds later Thursday into Friday. Could get quite gusty in the east. At this time the qpf with this system stays to our south and southeast so will not introduce any pops for now. FRIDAY NIGHT - Confidence...Medium Energy drops in from the north on western periphery of trough off to our east. All models bring a swath of shra across the area with a decent push of colder air in its wake later in the night. SATURDAY THROUGH MONDAY - Confidence...High This is shaping up to be a quiet period and somewhat cool as well with lingering influence of low level thermal trough. Surface/850 ridging will slowly approach but until Monday we will be on the eastern side which will be reinforcing the cooler 850/925 temps. By about Monday this ridge axis will shift to our east and set up a return southerly flow which will modify the effects of the cooler temps. TUESDAY THROUGH WEDNESDAY - Confidence...Low Quite a bit of model variability at this range though there is some hint we may see an 850 baroclinic zone set up with potential for some higher pops with this feature. The GFS is very aggressive with a push of warmer air on Tuesday while the ECWMF keeps this further west. At this time the best consensus for rain would be Tuesday/Tuesday night. AVIATION(18Z TAFS)...VFR this period as influence of surface high and dry airmass prevails. Low pressure moving to our south and southeast on Thursday expected to keep the rain shield just to our south. However increasing mid/high clouds appears reasonable along with an uptick in nne winds as tighter pressure gradient evolves across se WI in conjunction with this low. MARINE...Winds and waves will remain small craft levels with slack pressure gradient resulting in a light wind regime tonight. Main concerns arrive later Thursday through Friday as gusty north wind regime sets up with low pressure passing to our south and southeast. Appears small craft conditions are borderline in the far south Thursday and don't really ramp up until Thursday night and not seeing enough confidence in enough gale potential to go with a watch at this juncture. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Davis Tonight/Thursday and Aviation/Marine...Collar Thursday Night through Wednesday...Collar
Hazardous weather outlook, May 3, 3:33 PM CDT, 11 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 333 PM CDT Wed May 3 2017 WIZ046-047-051-052-056>060-062>072-042045- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 333 PM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight Patchy frost is possible mainly in the north. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Patchy frost is possible Saturday and Sunday nights. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-042045- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 333 PM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Winds and waves will likely reach Small Craft Advisory levels Thursday night and Friday as low pressure passes by to the south and east. A few gusts may reach Gale force, especially south of north point lighthouse. Waves may reach advisory levels again Saturday under blustery north winds. Collar www.weather.gov/mkx
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.